| Model Number |
TFAT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
07/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There are 2 other complaints for the lot.(b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced photophobia and halos.The lens was exchanged for a different lens within 4 months after initial implantation.Additional information has been requested and received stated that there was no patient harm and patient had two surgeries instead of one.The surgeon prognosis was good.